# SDR 2000ZZZX368

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95NA
- Make and model: Cessna 208B
- Aircraft serial: 208B0666
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 312124803
- Condition: Failed
- Location: Compressor
- Part time: 750 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT PRODUCE TAKEOFF POWER AND WOULD HAVE A TORQUE SURGE WITH POWER LEVER IN MAXIMUM POSITION.  BOV GUIDE PIN BUSHING WAS FOUND WORN.  BOV DIAPHRAGM WAS FOUND TORN.  C/W SB 1581 FOR CORRECTIVE ACTION.
